MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T10, 3.5X12MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T10, 3.5X12MM; PLATE, FIXATION, BONE
Catalog Number 40-35612S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device not available to stryker.
 
Event or Problem Description
During variax surgery, the screw did not lock in a plate.The screw was replaced with another screw and it locked properly.
 
Additional Manufacturer Narrative
The event did not involve a product problem indicating a non-conformity, adverse trend or unanticipated hazard.Product surveillance will continue to monitor complaints of this type for adverse trends.
 
Event or Problem Description

Brand Name
LOCKING SCREW, T10, 3.5X12MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7612021
Report Number0008031020-2018-00472
Device Sequence Number1186951
Product Code HRS
UDI-Device Identifier04546540539403
UDI-Public04546540539403
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/04/2023
Device Catalogue Number40-35612S
Device Lot Number1000293299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;